zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence and almost periodic solutions of a discrete ratio-dependent Leslie system with time delays and feedback controls. (English) Zbl 1253.93144
Summary: We consider a discrete almost periodic ratio-dependent Leslie system with time delays and feedback controls. Sufficient conditions are obtained for the permanence and global attractivity of the system. Furthermore, by using an almost periodic functional Hull theory, we show that the almost periodic system has a unique globally attractive positive almost periodic solution.
MSC:
93E20Optimal stochastic control (systems)
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] A. A. Berryman, “The origins and evolution of predator-prey theory,” Ecology, vol. 73, no. 5, pp. 1530-1535, 1992.
[2] J. D. Murray, Mathematical Biology, Springer-Verlag, Berlin, Germany, 1989. · Zbl 0766.68018
[3] R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, Princeton, NJ, USA, 1974.
[4] X. Z. Meng and L. S. Chen, “Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays,” Journal of Theoretical Biology, vol. 243, no. 4, pp. 562-574, 2006. · doi:10.1016/j.jtbi.2006.07.010
[5] P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213-245, 1948. · Zbl 0034.23303 · doi:10.1093/biomet/35.3-4.213
[6] M. A. Aziz-Alaoui and M. Daher Okiye, “Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1069-1075, 2003. · Zbl 1063.34044 · doi:10.1016/S0893-9659(03)90096-6
[7] X. H. Ding, C. Lu, and M. Liu, “Periodic solutions for a semi-ratio-dependent predator-prey system with nonmonotonic functional response and time delay,” Nonlinear Analysis. Real World Applications, vol. 9, no. 3, pp. 762-775, 2008. · Zbl 1152.34046 · doi:10.1016/j.nonrwa.2006.12.008
[8] H. Y. Lu and W. G. Wang, “Dynamics of a delayed discrete semi-ratio-dependent predator-prey system with Holling type IV functional response,” Advances in Difference Equations, vol. 2011, no. 1, p. 7, 2011. · Zbl 1302.92110 · doi:10.1186/1687-1847-2011-7
[9] H. Lu and W. Wang, “Dynamics of a nonautonomous Leslie-Gower type food chain model with delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 380279, 19 pages, 2011. · Zbl 1213.37126 · doi:10.1155/2011/380279 · eudml:224252
[10] A. P. Gutierrez, “Physiological basis of ratio-dependent predator-prey theory: the metabolic pool model as a paradigm,” Ecology, vol. 73, no. 5, pp. 1552-1563, 1992.
[11] R. Arditi and H. Saiah, “Empirical evidence of the role of heterogeneity in ratio-dependent consumption,” Ecology, vol. 73, no. 5, pp. 1544-1551, 1992.
[12] R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1997. · Zbl 0878.39001
[13] F. Chen, L. Wu, and Z. Li, “Permanence and global attractivity of the discrete Gilpin-Ayala type population model,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1214-1227, 2007. · Zbl 1127.92038 · doi:10.1016/j.camwa.2006.12.015
[14] F. D. Chen, “Permanence of a discrete N-species food-chain system with time delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 719-726, 2007. · Zbl 1109.92048 · doi:10.1016/j.amc.2006.07.079
[15] Z. Li, F. Chen, and M. He, “Almost periodic solutions of a discrete Lotka-Volterra competition system with delays,” Nonlinear Analysis. Real World Applications, vol. 12, no. 4, pp. 2344-2355, 2011. · Zbl 1222.39006 · doi:10.1016/j.nonrwa.2011.02.007
[16] A. M. Fink and G. Seifert, “Liapunov functions and almost periodic solutions for almost periodic systems,” Journal of Differential Equations, vol. 5, pp. 307-313, 1969. · Zbl 0167.07901 · doi:10.1016/0022-0396(69)90045-X
[17] S. N. Zhang, “Existence of almost periodic solution for difference systems,” Annals Differential Equations, vol. 16, no. 2, pp. 184-206, 2000. · Zbl 0981.39003
[18] X. H. Ding and C. Lu, “Existence of positive periodic solution for ratio-dependent N-species difference system,” Applied Mathematical Modelling, vol. 33, no. 6, pp. 2748-2756, 2009. · Zbl 1205.39001 · doi:10.1016/j.apm.2008.08.008
[19] H. Y. Lu, “Permanence of a discrete nonlinear prey-competition system with delays,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 605254, 15 pages, 2009. · Zbl 1178.39005 · doi:10.1155/2009/605254 · eudml:227737
[20] X. T. Yang, “Uniform persistence and periodic solutions for a discrete predator-prey system with delays,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 161-177, 2006. · Zbl 1107.39017 · doi:10.1016/j.jmaa.2005.04.036
[21] F. D. Chen, “Permanence of a discrete N-species food-chain system with time delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 719-726, 2007. · Zbl 1109.92048 · doi:10.1016/j.amc.2006.07.079
[22] Y.-H. Fan and L.-L. Wang, “Permanence for a discrete model with feedback control and delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 945109, 8 pages, 2008. · Zbl 1163.39011 · doi:10.1142/S1793524508000369
[23] F. Chen, “Permanence of a discrete N-species cooperation system with time delays and feedback controls,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 23-29, 2007. · Zbl 1113.93063 · doi:10.1016/j.amc.2006.07.084
[24] J. Diblík, M. Ru\vzi\vcková, Z. \vSmarda, and Z. \vSutá, “Asymptotic convergence of the solutions of a dynamic equation on discrete time scales,” Abstract and Applied Analysis, vol. 2012, Article ID 580750, 20 pages, 2012. · Zbl 1232.39006 · doi:10.1155/2012/580750
[25] L. Berezansky, J. Diblík, M. Ru\vzi\vcková, and Z. \vSutá, “Asymptotic convergence of the solutions of a discrete equation with two delays in the critical case,” Abstract and Applied Analysis, vol. 2011, Article ID 709427, 15 pages, 2011. · Zbl 1220.39004 · doi:10.1155/2011/709427
[26] J. Diblík and E. Schmeidel, “On the existence of solutions of linear Volterra difference equations asymptotically equivalent to a given sequence,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9310-9320, 2012. · Zbl 1250.39002
[27] M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621-650, 2006. · Zbl 1111.93072 · doi:10.1016/j.jmaa.2005.08.038